# SDR HNAA2015072000235

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,943 hours, 66,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: JAX074
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TWO RED EMERGENCY LIGHTS ARE INOPERATIVE.   FOUND BATTERY DISCHARGED AT CEILING ROW 3.    R & R THE BATTERY.  OPS CHECKED GOOD.
